# SDR AALA20170811001

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,672 hours, 1,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 EMERGENCY EXIT DOOR DAMPER BELOW LIMITS. SERVICED DOOR DAMPER (ACTUATOR ) TO OPERATIONAL LIMITS PER AMM 52-10-00.
